[personal profile] phoneutria_fera
Ativan withdrawal sucks, especially if you've tapered way too quickly. I was on Ativan 3mg daily for nearly three months before I decided I wanted to quit. My psychiatrist advised me to take the drug "as needed", probably assuming I'd still need one or two tablets everyday for a while to curb my anxiety. But with a fairly low anxiety level these days, I thought I didn't need the Ativan. There was only at most a week between my taking 3mg and taking zero. That is a rather quick taper.

Now on to the ugly world of withdrawal symptoms. Yesterday, I had a slight tremor which I hardly noticed. Today, it was a million times worse. At first, I laughed it off, although my thought that it came from the Celexa didn't sit easily with me. I hoped that if it was a rather late Celexa side effect - three weeks into using the drug -, it would pass. I felt also slightly, well, uneasy. It wasn't full-blown anxiety, but some inner sense of restlessness. Again, I assumed it was due to the Celexa until at last I had a lightbulb moment and googled "benzodiazepine withdrawal symptoms". Aha! I took an Ativan this evening - "as needed", cause I was rather tense - and the tremor is gone. Now I think I'll taper a little slower.
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

November 2010

S M T W T F S
 123456
78910111213
14151617181920
21222324252627
28 2930    

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags